Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Nil $ K$-theory maps to cyclic homology


Author: Charles A. Weibel
Journal: Trans. Amer. Math. Soc. 303 (1987), 541-558
MSC: Primary 18F25; Secondary 18G99, 19D35, 19D55
DOI: https://doi.org/10.1090/S0002-9947-1987-0902784-0
MathSciNet review: 902784
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Algebraic $ K$-theory breaks into two pieces: nil $ K$-theory and Karoubi-Villamayor $ K$-theory. Karoubi has constructed Chern classes from the latter groups into cyclic homology. We construct maps from nil $ K$-theory to cyclic homology which are compatible with Karoubi's maps, but with a degree shift. Several recent results show that in characteristic zero our map is often an isomorphism.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18F25, 18G99, 19D35, 19D55

Retrieve articles in all journals with MSC: 18F25, 18G99, 19D35, 19D55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0902784-0
Keywords: Cyclic homology, algebraic $ K$-theory
Article copyright: © Copyright 1987 American Mathematical Society